Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

April 2, 20124 counties in Oklahoma; Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this special weather statement at Apr 2, 2012, 6:55 PM CDT for 4 counties in Oklahoma; Crawford County, Franklin County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 6:55 PM CDT (23:55 UTC)
Expired
Apr 2, 2012, 7:45 PM CDT
In force
50 min
Issued by
NWS Tulsa, OK

Counties Crawford County, AR, Franklin County, AR, Adair County, OK, Cherokee County, OK, Muskogee County, OK, Okmulgee County, OK

The radar

The Western Arkansas radar (KSRX), 40 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-391 J/kg
Mixed-layer LCL
1637 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WWUS84 KTSA 022355
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT MON APR 2 2012

ARZ010-019-020-OKZ065>072-030045-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-FRANKLIN AR-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER OK-WASHINGTON AR-
655 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN CRAWFORD AND SOUTHERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...MUSKOGEE...EASTERN OKFUSKEE AND NORTHERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN NORTHEAST OKLAHOMA
     OKMULGEE...SOUTHERN WAGONER AND ADAIR

AT 653 PM CDT...OUTFLOW WINDS PRODUCED FROM EARLIER THUNDERSTORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM ETNA TO MOUNTAINBURG TO 
LAKE TENKILLER STATE PARK TO BRYANT...MOVING NORTH AT 35 MPH.

THESE OUTFLOW WINDS WILL BRIEFLY GUST 40 TO 50 MPH AS THEY PASS.

LAT...LON 3540 9380 3534 9381 3554 9421 3556 9506
      3528 9609 3564 9620 3574 9619 3601 9517
      3600 9432 3582 9396 3576 9396 3577 9388
      3575 9382 3536 9374
TIME...MOT...LOC 2353Z 169DEG 31KT 3542 9385 3564 9423
          3565 9508 3539 9602

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 2, 6:22 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 2, 6:22 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT MON APR 2 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... SCATTERED THUNDERSTORMS WITH GUSTY WINDS WILL
CONTINUE TO WORK THEIR WAY INTO THE AREA FROM THE SOUTH. THIS
ACTIVITY COULD AFFECT KFSM AND KMLC OVER THE NEXT FEW HOURS.
SCATTERED THUNDERSTORMS AND MVFR CEILINGS ARE AGAIN EXPECTED TO
DEVELOP EARLY TUESDAY MORNING... LIKELY AFFECTING ALL TAF SITES
THROUGHOUT THE DAY.

&&

.PREV DISCUSSION... /ISSUED 314 PM CDT MON APR 2 2012/

DISCUSSION...
IN THE VERY NEAR TERM...SEVERE THUNDERSTORM WATCH FOR PUSHMATAHA
AND CHOCTAW COUNTIES UNTIL 7 PM. LINEAR MCS CONTINUES TO PUSH
NORTH ACROSS EAST TEXAS/LOUISIANA AND WILL BE MOVING NORTH OF THE
RED RIVER IN THE NEXT HOUR OR TWO. CONSIDERABLY STRONGER CAP
PRESENT OVER ROUGHLY NORTHERN 2/3 OF THE FORECAST AREA AND
NORTHWARD PROGRESS OF COMPLEX WILL BE INHIBITED BY THIS. THIS
OFFERS THE BEST CHANCE OF ANY STORMS THIS EVENING AND AS
MENTIONED...EXPECT DECREASE IN INTENSITY AS IT ENCOUNTERS STRONGER
CAP. AN MCV ASSOCIATED WITH THIS WILL CONTINUE TO DRIFT NE AND
WILL THUS CONTINUE A SMALL THREAT INTO NW ARKANSAS OVERNIGHT.

LATER THIS AFTERNOON...STORMS SHOULD BEGIN TO DEVELOP NEAR DRY
LINE/COLD FRONT ACROSS FAR WESTERN OK. INCREASINGLY MERIDIONAL
UPPER FLOW WILL KEEP THE BRUNT OF THIS TO OUR WEST. SOME VEERING
OF LOW/MID LEVEL WINDS IS EXPECTED TOWARD MORNING...POSSIBLY
ALLOWING SOME ACTIVITY TO MAKE A RUN AT WESTERN COUNTIES. OVERALL
THOUGH THE FORECAST WILL DOWNPLAY THIS AS BETTER CHANCES WILL
ARRIVE TUESDAY AND ESPECIALLY TUESDAY NIGHT AS THE UPPER LOW TO
THE WEST WANDERS EAST. FORECAST INSTABILITY AND DEEP LAYER SHEAR
SUGGEST SEVERE THREAT MAY BE QUITE MINIMAL.

UPPER LOW WILL GRADUALLY MOVE AWAY FROM THE AREA MID WEEK WITH
SMALL CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUING INTO
WEDNESDAY AND POSSIBLY THURSDAY IN EASTERN AREAS. NEXT CHANCE OF
STORMS WILL BE HERE IN TIME FOR THE WEEKEND AS A STRONG SYSTEM
MOVES ACROSS NORTHERN PLAINS AND PUSHES COLD FRONT SOUTH. MAY
ACTUALLY SEE BELOW NORMAL DAYTIME TEMPS EARLY NEXT WEEK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Apr 2, 5:03 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON APR 2 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON APR 2 2012

...SEVERE WEATHER POTENTIAL CONTINUES THROUGH THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTH OF INTERSTATE 40.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
NUMEROUS THUNDERSTORMS WILL CONTINUE TO SPREAD NORTHWARD ACROSS
MUCH OF SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.  THE
STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL AND GUSTY WINDS.
THE RISK OF SEVERE WEATHER IS EXPECTED TO DIMINISH BY LATE
EVENING.  ADDITIONALLY...GUSTY SOUTHEAST WINDS WILL CONTINUE
INTO THE EVENING HOURS WHICH WILL ALLOW FOR RAPID FIRE SPREAD
POTENTIAL ACROSS NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF LOCAL SPOTTER NETWORKS ARE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A SLOW MOVING LOW PRESSURE SYSTEM ALOFT WILL CROSS THE
THE SOUTHERN PLAINS TUESDAY THROUGH THURSDAY.  THIS SYSTEM
WILL BRING SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS TO
THE AREA...WITH AT LEAST A LIMITED RISK OF SEVERE WEATHER
EACH DAY.  LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE DURING
THIS TIMEFRAME.
DRY AND SLIGHTLY COOLER WEATHER WILL RETURN FOR LATE WEEK.
THE NEXT COLD FRONT ARRIVES OVER THE WEEKEND WHICH WILL BRING
THE NEXT CHANCE OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 2, 4:48 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 PM CDT MON APR 2 2012

OKZ049-053-022215-
CHOCTAW OK-PUSHMATAHA OK-
448 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND SOUTHERN PUSHMATAHA

AT 447 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF SOBOL TO 5 MILES SOUTHWEST
OF BOSWELL...MOVING NORTHWEST AT 25 MPH. THE STRONGEST STORMS WERE
LOCATED NEAR AND WEST OF BOSWELL...AND ALSO NEAR RATTAN.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
RATTAN...CLOUDY...ANTLERS...KELLOND...SNOW...KOSOMA AND MOYERS.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH...BOTH IN AND NEAR THE THUNDERSTORMS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3390 9556 3393 9559 3388 9569 3389 9575
      3387 9577 3393 9593 3412 9594 3416 9598
      3417 9578 3435 9579 3452 9504 3424 9506
      3423 9514 3395 9515 3394 9517 3395 9522
      3388 9526 3386 9542
TIME...MOT...LOC 2147Z 150DEG 23KT 3424 9523 3402 9595
Special weather statement, Apr 2, 5:34 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT MON APR 2 2012

OKZ075-076-022300-
LATIMER OK-LE FLORE OK-
534 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE AND LATIMER

AT 533 PM CDT...A BROKEN LINE OF STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES NORTH OF YANUSH TO 6 MILES
SOUTHEAST OF HEAVENER RUNESTONE STATE PARK...MOVING NORTH AT 25 MPH.
THE STRONGEST STORMS WERE LOCATED NEAR YANUSH AND TALIMENA STATE
PARK.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BENGAL...HEAVENER...HEAVENER RUNESTONE STATE PARK...DAMON...LAKE
WISTER STATE PARK...HOWE...WISTER...FANSHAWE...ROBBERS CAVE STATE
PARK...POTEAU...RED OAK AND WILBURTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3499 9546 3508 9445 3477 9445 3468 9539
TIME...MOT...LOC 2233Z 161DEG 21KT 3477 9531 3484 9451
Special weather statement, Apr 2, 5:43 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT MON APR 2 2012

OKZ076-022315-
LE FLORE OK-
543 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE

AT 543 PM CDT...A STRONG THUNDERSTORM WAS CENTERED 5 MILES SOUTH OF
LAKE WISTER STATE PARK...MOVING NORTHWEST AT 20 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LAKE
WISTER STATE PARK AND WISTER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3480 9474 3495 9489 3499 9471 3482 9466
TIME...MOT...LOC 2243Z 152DEG 16KT 3487 9474
Special weather statement, Apr 2, 6:03 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT MON APR 2 2012

ARZ019-029-OKZ072-074-076-022330-
CRAWFORD AR-HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
603 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 601 PM CDT...THUNDERSTORMS OVER SOUTHERN LE FLORE COUNTY HAVE
GENERATED STRONG OUTFLOW WINDS...LOCATED ALONG A LINE EXTENDING FROM
5 MILES SOUTHEAST OF MILTON TO HACKETT TO MILLTOWN...MOVING NORTH AT
35 MPH. THESE OUTFLOW WINDS WILL GUST BEWTEEN 30 AND 40 MILES AN
HOUR AS THEY PROGRESS NORTHWARD. THESE WINDS WILL REACH FORT SMITH
ABOUT 615 TO 620 PM. THUNDERSTORMS MAY ALSO DEVELOP ALONG THIS LINE.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BOKOSHE...JENNY LIND...SPIRO...BLOOMER...BARLING...ARKOMA...LAVACA...
MOFFETT...FORT SMITH...ROLAND...MULDROW...GANS AND VAN BUREN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3515 9441 3507 9486 3538 9490 3548 9450
      3544 9407 3514 9408
TIME...MOT...LOC 2301Z 165DEG 31KT 3514 9482 3523 9442
          3518 9413
Special weather statement, Apr 2, 6:14 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT MON APR 2 2012

ARZ019-020-029-OKZ072-076-022345-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
614 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN FRANKLIN AND NORTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 614 PM CDT...STRONG OUTFLOW WINDS ARE MOVING NORTH INTO THE FORT
SMITH AREA.  WIND GUSTS TO 50 MPH WILL BE POSSIBLE. THE OUTFLOW
WINDS WERE LOCATED ALONG A LINE EXTENDING FROM COWLINGTON TO 3 MILES
SOUTHEAST OF MILL CREEK TO 3 MILES NORTHWEST OF FORT
CHAFFEE...MOVING NORTH AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ARKOMA...LAVACA...FORT SMITH...MOFFETT...GANS...MULDROW...ROLAND...
VAN BUREN...ALMA...FIGURE FIVE...DYER...RUDY AND MULBERRY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3522 9402 3518 9403 3526 9438 3519 9483
      3532 9482 3534 9483 3542 9483 3556 9440
      3550 9404 3523 9400
TIME...MOT...LOC 2314Z 179DEG 32KT 3530 9472 3535 9438
          3529 9410
Special weather statement, Apr 2, 6:55 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT MON APR 2 2012

ARZ010-019-020-OKZ065>072-030045-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-FRANKLIN AR-MCINTOSH OK-MUSKOGEE
OK-OKFUSKEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER OK-WASHINGTON AR-
655 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN CRAWFORD AND SOUTHERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...MUSKOGEE...EASTERN OKFUSKEE AND NORTHERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN NORTHEAST OKLAHOMA
     OKMULGEE...SOUTHERN WAGONER AND ADAIR

AT 653 PM CDT...OUTFLOW WINDS PRODUCED FROM EARLIER THUNDERSTORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ETNA TO MOUNTAINBURG TO
LAKE TENKILLER STATE PARK TO BRYANT...MOVING NORTH AT 35 MPH.

THESE OUTFLOW WINDS WILL BRIEFLY GUST 40 TO 50 MPH AS THEY PASS.

LAT...LON 3540 9380 3534 9381 3554 9421 3556 9506
      3528 9609 3564 9620 3574 9619 3601 9517
      3600 9432 3582 9396 3576 9396 3577 9388
      3575 9382 3536 9374
TIME...MOT...LOC 2353Z 169DEG 31KT 3542 9385 3564 9423
          3565 9508 3539 9602

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:20 PM CDTSpecial Weather StatementTSAChoctaw25 min
Apr 2, 4:48 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha27 min
Apr 2, 5:34 PM CDTSpecial Weather StatementTSALatimer, LeFlore26 min
Apr 2, 5:43 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 2, 6:03 PM CDTSpecial Weather StatementTSASebastian27 min
Apr 2, 6:14 PM CDTSpecial Weather StatementTSASebastian31 min

Nearby

Special Weather Statements in Oklahoma, 2012Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.